# SDR DALA2023110709155

- Difficulty date: November 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N126DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50045
- Aircraft time: 10,620 hours, 4,953 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACRID SMELL IN FLIGHT DECK AND CABIN AREA. SMELL WENT AWAY WHEN I TURNED OFF APU BLEED. PREV TECHS FOUND APU OVERSERVICED & CORRECTED SERVICING. EXTERNAL GVI OF ENGINES, AIRFRAME & APU NO LEAKS NOTED. RAN ENGINES WITH CART, NO APU. NO SMELL. ACCOMPLISHED W/C 0550- 2002. NO OIL EVIDENCE FOUND EXCEPT SMELL IN LOAD COMPRESSOR DUCT. ACCOMPLISHED W/C 0550-2001 UP TO STEP 9. (196469) COMPLETED W/C 0550-2001, ACCOMPLISHED W/C 0550-2003, COMPLIED WITH ALL STEPS OF NO GO ODI PREVENTION PROGRAM. (LP# 4318712)
